# SDR DALA1023866302

- Difficulty date: September 25, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 89,710 hours, 11,478 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK, MX FOUND THE DOOR 5R EMERGENCY SLIDE LIGHT INOPERATIVE. MX RELAMPED 1 SOCKET AND REPAIRED A WIRE AT THE OTHER SOCKET. OPS CHECK WAS GOOD.
